# SDR 96ZZZX3291

- Difficulty date: July 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4501W
- Make and model: Boeing 737247
- Aircraft serial: 19598
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Aft Corner
- Part number: 65479521
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAS - FLT 430 - AIRCRAFT CABIN PRESSURE WAS DIFFICULT TO MAINTAIN.  CRACK IN LOWER CORNER OF AFT CARGO DOOR FORWARD FRAME.  AIRCRAFT TOTAL TIME:  50,727.9 HOURS.  AIRCRAFT TOTAL CYCLES, 59,847.
